# SDR IPXA2015071791245

- Difficulty date: July 17, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 91,473 hours, 16,265 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: L1
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: MX, CAPTAIN'S LEFT OUTER PANE CRACKED.  REMOVED AND REPLACED THE L1 WINDSHIELD IAW MM 56-11-01-401, AND MM 56-11-01-400.
